# SDR HEEA0012793

- Difficulty date: February 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N21431
- Make and model: Bell 206B-3
- Aircraft serial: 3452
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064101900
- Condition: Failed
- Location: Cockpit
- Component: KY196
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSCEIVER RECEIVES BUT DOES NOT TRANSMIT.
